Reliable filtering with strict dissipativity for T-S fuzzy time-delay systems

Full text for this resource is not available from the Research Repository.

Su, X, Shi, Peng ORCID: 0000-0001-8218-586X, Wu, L and Basin, MV (2014) Reliable filtering with strict dissipativity for T-S fuzzy time-delay systems. IEEE Transactions on Cybernetics, 44 (12). 2470 - 2483. ISSN 2168-2267

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30102
DOI https://doi.org/10.1109/TCYB.2014.2308983
Official URL http://ieeexplore.ieee.org/xpl/articleDetails.jsp?...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords control theory; dissipative filtering; nonlinear system; fuzzy time-delay system
Citations in Scopus 273 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login